Alert archive / Arkansas / Flash Flood Warnings in 2010

Flash Flood Warning 55, NWS Tulsa, OK

July 15, 2010Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Jul 15, 2010, 10:54 PM CDT for Benton County, Washington County, Arkansas. It was in force for 5 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2010, 10:54 PM CDT (03:54 UTC)
Expired
Jul 16, 2010, 3:45 AM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 95 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 11:00 PM CDTFLASH FLOOD3 Wnw Fayetteville, ARVEHICLE PARTIALLY SUBMERGED IN FLOOD WATERS ON SALEM ROAD.
Jul 15, 11:15 PM CDTFLASH FLOODFayetteville, ARMULTIPLE REPORTS OF FLOODING IN THE CITY OF FAYETTEVILLE...INCLUDING SOME VEHICLES STALLED IN FLOOD WATERS.
Jul 15, 11:28 PM CDTFLASH FLOOD2 Ssw Johnson, ARVEHICLE SUBMERGED IN FLOOD WATERS.
Jul 15, 11:43 PM CDTHEAVY RAIN 3.48W Fayetteville, ARMEASURED BY THE WEATHERBUG NETWORK AT THE OWL CREEK SCHOOL.
Jul 16, 12:10 AM CDTFLASH FLOODFarmington, ARSEVERAL STREETS WERE COMPLETELY UNDER WATER. SOME CLOSED.
Jul 16, 12:30 AM CDTFLASH FLOODFayetteville, ARSOME STREETS HAD TO BE CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1745 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

030 
WGUS54 KTSA 160354
FFWTSA
ARC007-143-160645-
/O.NEW.KTSA.FF.W.0055.100716T0354Z-100716T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT THU JUL 15 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BENTON COUNTY IN NORTHWEST ARKANSAS
  NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 145 AM CDT

* AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED THUNDERSTORMS WITH HEAVY RAIN ACROSS MUCH OF THE WARNING 
  AREA. THE STORMS WERE SHOWING VERY LITTLE MOVEMENT. RADAR          
  INDICATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN IN SOME    
  PLACES. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 145 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN          
  INCLUDE...HIGHFILL...SPRINGTOWN...DECATUR...GENTRY...CINCINNATI...
  SILOAM SPRINGS...FAYETTEVILLE AND FARMINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3601 9451 3639 9460 3636 9398 3594 9394

$$
3 follow-up statements
696 
WGUS74 KTSA 160517
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT FRI JUL 16 2010

ARC007-143-160645-
/O.CON.KTSA.FF.W.0055.000000T0000Z-100716T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-BENTON AR-
1217 AM CDT FRI JUL 16 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHERN BENTON AND NORTHERN WASHINGTON COUNTIES...

AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
LIGHT TO MODERATE RAIN ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST 
OF GENTRY TO LOWELL TO ELKINS...MOVING SOUTHEAST AT 10 MPH. RADAR 
INDICATES THAT 4 TO 6 INCHES OF RAIN HAS ALREADY FALLEN BETWEEN 
FAYETTEVILLE AND SILOAM SPRINGS....WITH 1 TO 3 INCHES ACROSS THE 
REMAINDER OF NORTHERN WASHINGTON COUNTY.  ANOTHER HALF INCH WILL BE 
POSSIBLE THROUGH 145 AM CDT.

SIGNIFICANT FLOODING HAS BEEN REPORTED TO BE ONGOING WITHIN 
FAYETTEVILLE.  IT WILL TAKE SOME TIME FOR THESE FLOOD WATERS TO 
RECEDE...AND TRAVEL SHOULD BE DELAYED IF POSSIBLE.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY RAIN INCLUDE 
ELKINS...HIGHFILL...GENTRY...LOWELL...SPRINGTOWN...ROGERS...
SPRINGDALE AND TONTITOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3601 9451 3639 9460 3636 9398 3594 9394

$$
516 
WGUS54 KTSA 160628
FFWTSA
ARC007-143-160845-
/O.EXT.KTSA.FF.W.0055.000000T0000Z-100716T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
128 AM CDT FRI JUL 16 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHERN BENTON COUNTY IN NORTHWEST ARKANSAS
  NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 345 AM CDT

* AT 124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  LIGHT TO MODERATE RAIN CONTINUING OVER MUCH OF SOUTHERN BENTON AND 
  NORTHERN WASHINGTON COUNTIES.  RADAR INDICATES 4 TO 6 INCH         
  RAINFALL TOTALS HAVE FALLEN IN AND AROUND THE FAYETTEVILLE         
  AREA...AND ANY ADDITIONAL RAIN WILL MAINTAIN SOME RISK OF HIGH     
  WATER...ESPECIALLY IN LOW LYING AREAS. ANOTHER ONE HALF TO ONE     
  INCH OF RAIN WILL BE POSSIBLE   THROUGH 345 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...SPRINGDALE...DECATUR...CAVE SPRINGS...HIGHFILL...
  SPRINGTOWN...GENTRY...LOWELL...ROGERS AND SILOAM SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3601 9451 3639 9460 3636 9398 3594 9394

$$
125 
WGUS74 KTSA 160836
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
336 AM CDT FRI JUL 16 2010

ARC007-143-160846-
/O.EXP.KTSA.FF.W.0055.000000T0000Z-100716T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-BENTON AR-
336 AM CDT FRI JUL 16 2010

...THE FLASH FLOOD WARNING FOR SOUTHERN BENTON AND NORTHERN
WASHINGTON COUNTIES EXPIRES AT 345 AM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3601 9451 3639 9460 3636 9398 3594 9394

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 8:55 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jul 15, 8:55 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT THU JUL 15 2010

.DISCUSSION...
COLD FRONT/OUTFLOW BOUNDARY HAS WORKED THROUGH THE TULSA
METRO AREA. ON A LARGER SCALE...THE COLD FRONT EXTENDS FROM
NEAR KSTL TO KOKM TO NEAR KHHF. SCATTERED SHOWERS AND THUNDERSTORMS
CONTINUE IN THE VICINITY OF THE BOUNDARY THIS EVENING AND WILL
DO SO FOR THE NEXT SEVERAL HOURS. WILL KEEP CHANCE POPS IN THE
FOR THE OVERNIGHT HOURS AS THE THREAT FOR SHOWERS AND THUNDERSTORMS
LINGERS AFTER MIDNIGHT.

SOME AREAS ARE ALREADY AT OR NEAR PROJECTED LOWS DUE TO THE RAIN
COOLED AIR. WILL MAKE ADJUSTMENTS TO THE GRIDS TO ACCOUNT FOR THIS.
OTHERWISE...CURRENT FORECAST IS ON TRACK.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.

     EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR ARZ019-ARZ020-
     ARZ029.

&&

SHORT TERM...05
LONG TERM....10
Hazardous weather outlook, Jul 15, 9:15 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT THU JUL 15 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
915 PM CDT THU JUL 15 2010

...EXCESSIVE HEAT TO CONTINUE...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS CONTINUE IN THE VICINITY OF A COLD FRONT
THAT CURRENTLY STRETCHES ACROSS NORTHWEST ARKANSAS INTO
NORTHEAST OKLAHOMA...NEAR A OKMULGEE OKLAHOMA TO FAYETTEVILLE
ARKANSAS LINE. THE THUNDERSTORMS ARE EXPECTED TO CONTINUE
INTO THE OVERNIGHT HOURS AS THE FRONTAL BOUNDARY SAGS
TO THE SOUTH. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE
LOCALLY HEAVY RAIN WHICH COULD LEAD TO FLOODING OF LOW LYING
AREAS. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING WIND GUSTS
TO AROUND 50 MPH.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
A LINGERING SURFACE BOUNDARY COMBINED WITH AN UPPER LEVEL SHORTWAVE
MAY SUPPORT A FEW SEVERE THUNDERSTORMS FRIDAY AFTERNOON.

THE EXCESSIVE HEAT AND HUMIDITY WILL PERSIST THROUGH THE
WEEKEND AND WELL INTO NEXT WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
BE PREPARED FOR AN EXTENDED PERIOD OF HEAT RELATED ISSUES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 15, 6:19 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
619 PM CDT THU JUL 15 2010

OKZ056-152345-
NOWATA OK-
619 PM CDT THU JUL 15 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN NOWATA

AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
SOUTH COFFEYVILLE.  THE STORM WAS NEARLY STATIONARY.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...ALONG
WITH FREQUENT DANGEROUS LIGHTNING AND VERY HEAVY RAIN THAT COULD
CAUSE PONDING OF WATER ON SOME ROADS.

LAT...LON 3689 9558 3689 9578 3700 9579 3700 9558
TIME...MOT...LOC 2318Z 257DEG 2KT 3697 9570
Special weather statement, Jul 15, 6:58 PM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT THU JUL 15 2010

OKZ055-060-061-160030-
ROGERS OK-TULSA OK-WASHINGTON OK-
658 PM CDT THU JUL 15 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN ROGERS...SOUTHEASTERN WASHINGTON AND NORTHEASTERN TULSA.

AT 655 PM CDT...A STRONG THUNDERSTORM WAS CENTERED 5 MILES NORTHEAST
OF COLLINSVILLE.  THE STORM WAS NEARLY STATIONARY.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
OOLOGAH...TALALA...VERA AND COLLINSVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...ALONG
WITH FREQUENT DANGEROUS LIGHTNING...AND HEAVY RAINS THAT WILL CAUSE
PONDING OF WATER ON SOME ROADS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3632 9566 3632 9591 3654 9590 3654 9566
TIME...MOT...LOC 2355Z 010DEG 1KT 3642 9580
Special weather statement, Jul 15, 6:59 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT THU JUL 15 2010

OKZ054-160030-
OSAGE OK-
659 PM CDT THU JUL 15 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     EASTERN OSAGE

AT 700 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER AVANT...MOVING
EAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...AVANT AND BARNSDALL.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3659 9600 3641 9601 3641 9617 3659 9617
TIME...MOT...LOC 0000Z 290DEG 3KT 3650 9608
Special weather statement, Jul 15, 7:58 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT THU JUL 15 2010

OKZ060-160145-
TULSA OK-
758 PM CDT THU JUL 15 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     EASTERN TULSA

AT 758 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TULSA...MOVING
SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...TULSA AND BROKEN ARROW.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3614 9576 3612 9576 3602 9577 3608 9590
      3614 9588
TIME...MOT...LOC 0058Z 292DEG 10KT 3611 9586
Special weather statement, Jul 15, 8:19 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT THU JUL 15 2010

OKZ067-070-160145-
MUSKOGEE OK-WAGONER OK-
819 PM CDT THU JUL 15 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHERN WAGONER

AT 817 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
COWETA...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULLAHASSEE...PORTER...OKAY...COWETA
AND TAFT.

ANOTHER STRONG STORM WAS LOCATED 2 MILES NORTHWEST OF COWETA...MOVING
SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM COWETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3587 9528 3574 9557 3597 9577 3605 9553
TIME...MOT...LOC 0117Z 315DEG 10KT 3597 9553
Local storm report, Jul 15, 10:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CDT THU JUL 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     FLASH FLOOD      2 NNE FARMINGTON        36.07N 94.23W
07/15/2010                   WASHINGTON         AR   TRAINED SPOTTER

            WATER COVERING THE ROAD UP TO 1.5 FEET DEEP IN SEVERAL
            PLACES. CARS REPORTEDLY STALLED.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 9:19 PM CDTAreal Flood AdvisoryTSAMadison, Washington116 min
Jul 15, 9:54 PM CDTFlash Flood WarningTSAMadison, Washington6 hr
Jul 16, 2:45 PM CDTAreal Flood AdvisoryTSABenton, Washington2 hr
Jul 16, 2:58 PM CDTSpecial Weather StatementTSABenton32 min
Jul 16, 3:18 PM CDTSpecial Weather StatementTSAWashington27 min
Jul 16, 3:33 PM CDTHeat AdvisoryTSABenton, Carroll, Madison, Washington4 days
Jul 16, 4:16 PM CDTSpecial Weather StatementTSACrawford44 min
Jul 16, 4:33 PM CDTSpecial Weather StatementTSACrawford57 min

Nearby

Flash Flood Warnings in Arkansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.